MathSciNet Relay Station
MathSciNet bibliographic data
MR1813605 46M20 (43A20 46H05 46J15)
Gourdeau, Frédéric; White, Michael C. Vanishing of the third simplicial cohomology group of $l\sp 1({\bf Z}\sb +)$. Trans. Amer. Math. Soc. 353 (2001), no. 5, 2003–2017.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement